oru.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Coupled Sylvester-type Matrix Equations and Block Diagonalization
Department of Computing Science and HPC2N, Umeå University, Umeå, Sweden.ORCID-id: 0000-0001-9110-6182
Department of Computing Science and HPC2N, Umeå University, Umeå, Sweden.
2015 (engelsk)Inngår i: SIAM Journal on Matrix Analysis and Applications, ISSN 0895-4798, E-ISSN 1095-7162, Vol. 36, nr 2, s. 580-593Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We prove Roth-type theorems for systems of matrix equations including an arbitrary mix of Sylvester and $\star$-Sylvester equations, in which the transpose or conjugate transpose of the unknown matrices also appear. In full generality, we derive consistency conditions by proving that such a system has a solution if and only if the associated set of $2 \times 2$ block matrix representations of the equations are block diagonalizable by (linked) equivalence transformations. Various applications leading to several particular cases have already been investigated in the literature, some recently and some long ago. Solvability of these cases follow immediately from our general consistency theory. We also show how to apply our main result to systems of Stein-type matrix equations.

sted, utgiver, år, opplag, sider
Society for Industrial and Applied Mathematics, 2015. Vol. 36, nr 2, s. 580-593
Emneord [en]
matrix equation, Sylvester equation, Stein equation, Roth's theorem, consistency, block diagonalization
HSV kategori
Identifikatorer
URN: urn:nbn:se:oru:diva-74892DOI: 10.1137/151005907ISI: 000357407800011Scopus ID: 2-s2.0-84936772205OAI: oai:DiVA.org:oru-74892DiVA, id: diva2:1332892
Tilgjengelig fra: 2019-06-28 Laget: 2019-06-28 Sist oppdatert: 2019-09-20bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Dmytryshyn, AndriiKågström, Bo

Søk i DiVA

Av forfatter/redaktør
Dmytryshyn, AndriiKågström, Bo
I samme tidsskrift
SIAM Journal on Matrix Analysis and Applications

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 94 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf